# SDR AALA202111292572

- Difficulty date: November 2, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN FORWARD CARGO FLOOR BAFFLE CLIP LOCATED AT STA 440, STR 25 LEFT AND LEFT BUTT LINE 25. INSTALLED NEW BAFFLE CLIP PER AARD 51-00-05-1.
